# SDR N6WA20140720001

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 24,486 hours, 16,647 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION MSG.  COMPLIED WITH FIM TASK 52-70-04.  OPERATIONS CHECK COMPLIED WITH.  NO DEFECTS NOTED, NO FURTHER ACTION REQUIRED.
